A 32-year-old male asked:
I have absent and partial complex seizures, will an mr show anything, will taking keppra (levetiracetam) help with them? is there huge side effects of keppra (levetiracetam)?
1 doctor answer • 2 doctors weighed in
Neurology 53 years experience
Few pointers: Keppra (levetiracetam) is useful for partial complex seizures and could be a good adjunctive medication, but does have side effects including drowsiness, dizziness, emotional problems. Most people tolerate fairly well. An MRI might show presence of an underlying causative lesion, and might be beneficial to check presence or absence of medial temporal sclerosis.
3.9k viewsReviewed >2 years ago
Last updated Dec 29, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.